# SDR SIMA20210606001

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 10,932 hours, 7,096 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

ROTTING/BURNING SMELL WHEN APU BLEED IS ON-C/A-REMOVED DEBRIS AND CLEANED APU INLET. PERFORMED APU OPERATIONAL CHECK PER AMM 49-10-00. OPC GOOD. NO ROTTING OR BURNED SMELL NOTICED.
